# SDR UALA2011081704363

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 48,206 hours, 19,236 cycles
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Condition: Damaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MAIN DOOR EMERGENCY CYLINDER (ASSIST BOTTLE) FOUND AT 0 PRESSURE DURING 3SVC.  SERVICED TO 1900 PSI LOST 200 PSI IN 20 MINUTES.  REPLACED CYLINDER DIAPHRAM PER MM.  PRESSURE HOLDS NOW.
